# SDR CALA9900039

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL ANGLE FITTING UNDER UPPER FWD DOOR STOP CRACKED .5 INCH.  REMOVED ANGLE, FABRICATED, TREATED, PRIMED AND INSTALLED PER SRM 51-10-2, 51-10-3 AND 51-30-2.
